# SDR P5CA9700446

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE, NR 2 ENGINE OIL FILTER BYPASS LIGHT CAME ON.  ENGINE PULLED BACK TO IDLE, OIL TEMP BEGAN TO RISE, SHUTDOWN ENGINE AT 148 DEGREES.  INSPECTED, FOUND OIL BLACK AND GUMMY.  ACCOMPLISHED BOEING M/M PROCEDURE 71-00-44.  ON ENGINE RUN UP, OIL COMING FROM TAIL PIPE AND DIFFUSER SEAMS.  REPLACED ENGINE PER POLAR AIR CARGO FORM M 7100-002.
